MAUDE Adverse Event Report: ARTHROCARE CORPORATION ENTACT SEPTAL STAPLER, 1-PACK; SEPTAL STAPLER/ABSORBABLE STAPLES

ARTHROCARE CORPORATION ENTACT SEPTAL STAPLER, 1-PACK; SEPTAL STAPLER/ABSORBABLE STAPLES
Model Number 601-00100S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the first stapler failed to dispense any sutures, back up device was used and sutures did not stay in the septum.A delay greater than 30 minutes was reported.No patient injuries were reported.Local anesthesia was used.A backup was used.
 
Additional Manufacturer Narrative
Please note that this complaint was already reported under manufacturers report number 3006524618-2018-00334.Please disregard current report.

Brand Name
ENTACT SEPTAL STAPLER, 1-PACK
Common Device Name
SEPTAL STAPLER/ABSORBABLE STAPLES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
MDR Report Key7736259
Report Number3006524618-2018-00395
Device Sequence Number1040339
Product Code OLL
UDI-Device Identifier00817470006469
UDI-Public(01)00817470006469(17)201023(10)VN11446
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number601-00100S
Device Catalogue Number601-00100S
Device Lot NumberVN11446
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1